# SDR DL757100526

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 78,201 hours, 40,447 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A CHECK FOUND EMERGENCY PATH SEAT LIGHTS INOP AT ROWS 25, 26, 27, 30, 31, 39, 43-45.  REPAIRED WIRING AT AFFECTED SEATS OPS CK OK.
